# SDR SWI2025F01884

- Difficulty date: September 12, 2025
- Submitted: December 26, 2025
- Operation: Air carrier
- Aircraft: N820SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15108
- Aircraft time: 38,726 hours, 24,998 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: CC670120405
- Part serial: M732
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING SLAT TRACK 2-1 HAS MULTIPLE GROOVE MARKS ON SURFACE. REMOVED AND  INSTALLED NEW RT WING 2-1 SLAT TRACK WITH NEW IAW AMM 27-81-41-400-801-A01.OPS CHECKS GOOD.
